6 Month Old Children Vomit After Taking Medication?

Illustration of 6 Month Old Children Vomit After Taking Medication?
Illustration: 6 Month Old Children Vomit After Taking Medication? i.ytimg.com

So the story goes, my child has fever and then went to the nearest midwife … now finish the interval of 5 minutes or vice versa it must be vomiting … why is that … my child is 6 months and 11 days ..

1 Answer:

Hello, thank you for the question to HealthReplies.com

Previously, it is better if you explain more fully about several things:

Since when does your child have a fever? Are there symptoms experienced by children during fever, such as coughing colds, diarrhea, discharge from the ear, eating disorders, or other symptoms? What medicine is given by your midwife?

Fever in children can be caused by many things. The most common causes of fever in children are respiratory infections and gastrointestinal infections. Respiratory tract infections or gastrointestinal infections often cause vomiting in children. Infections in other places (such as urinary tract infections, ear infections, lining of the brain or brain infections) can also cause vomiting in children.

If the child vomits after taking the medicine, it is necessary to know in advance what medication is taken. Some drugs can indeed provide nausea side effects so that it can sometimes cause vomiting after drinking. Children who choke when taking medicine can also experience vomiting. Other causes of vomiting can include overeating, choking while eating, other diseases of the digestive tract.

To be able to find out for sure, it helps you check your child to a general practitioner or can also directly to the pediatrician. You MUST take your child to the doctor if:

vomiting occurs repeatedly until the child can not drink at all. Child's urine is reduced or no urine at all. There are other signs of dehydration in children such as dry mouth mucosa, no tears when crying, sunken eyes and fontanel, children limp and do not want drink at all, there is a decrease in awareness (children sleep continuously) the child has a high fever and does not go down with fever medication given the child has a bloody chapter, black chapter, or vomiting bloody or black vomiting For now, a few things you can do:

Give a distance between drug administration with a meal of approximately 30 minutes to 1 hour. Watch for instructions on whether to give medication before or after meals, or at any time. Give more drink to the child, you can give breast milk, formula milk, oral rehydration liquid (ORS or pedialit), soup broth, coconut water, or other household liquids. If the child vomits, give a little more, but more often. If the drug is vomited in less than 30 minutes after drinking it, you should take the medicine again.

So much information from me, hopefully enough answer

: by

Related Question

Severe Pain In The Breast Before And After Menstruation?

Severe Pain In The Breast Before And After Menstruation?

(1 year ago)

Hello, I am Wulan. I have been experiencing breast pain in the past three months. Usually before and after menses. Until it feels crowded. What is the cause and deal with it?... Read more

Post Appendectomy?

Post Appendectomy?

(8 months ago)

Evening doctor, nPlease help for post-appendectomy. Is it natural for the pain to move around the stomach, not just the incision scar?... Read more

Pain In The Wrist When Moved?

Pain In The Wrist When Moved?

(10 months ago)

Good morning doctor .. r nSorry I want to ask, my mother hurts in the wrist, and hurts when you move it, it often feels sore and sore especially at night. It has been consumed a lo... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *